PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 2 | 433-440
Tytuł artykułu

Uniform (s)-boundedness and regularity for (l)-group-valued measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some new results about uniform (s)-boundedness for regular (l)-group-valued set functions are given.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
2
Strony
433-440
Opis fizyczny
Daty
wydano
2011-04-01
online
2011-02-18
Twórcy
Bibliografia
  • [1] Barbieri G., On the Dieudonné theorem, Sci. Math. Jpn., 2009, 70(3), 279–284
  • [2] Bernau S.J., Unique representation of Archimedean lattice groups and normal Archimedean lattice rings, Proc. London Math. Soc, 1965, 15, 599–631 http://dx.doi.org/10.1112/plms/s3-15.1.599
  • [3] Boccuto A., Dieudonné-type theorems for means with values in Riesz spaces, Tatra Mt. Math. Publ., 1996, 8, 29–42
  • [4] Boccuto A., Candeloro D., Dieudonné-type theorems for set functions with values in (Z)-groups, Real Anal. Exchange, 2001/02, 27(2), 473–484
  • [5] Boccuto A., Candeloro D., Uniform s-boundedness and convergence results for measures with values in complete l-groups, J. Math. Anal. Appl., 2002, 265(1), 170–194 http://dx.doi.org/10.1006/jmaa.2001.7715
  • [6] Boccuto A., Candeloro D., Some new results about Brooks-Jewett and Dieudonné-type theorems in (Z)-groups, Kybernetika (Prague), 2010 (in press)
  • [7] Brooks J.K., On a theorem of Dieudonné, Adv. in Math., 1980, 36(2), 165–168 http://dx.doi.org/10.1016/0001-8708(80)90014-6
  • [8] Brooks J.K., Chacon R.V., Continuity and compactness of measures, Adv. in Math., 1980, 37(1), 16–26 http://dx.doi.org/10.1016/0001-8708(80)90023-7
  • [9] Candeloro D., Sui teoremi di Vitali-Hahn-Saks, Dieudonné e Nikodým, Rend. Circ. Mat. Palermo Suppl., 1985, 8, 439–445
  • [10] Candeloro D., Letta G., Sui teoremi di Vitali-Hahn-Saks e di Dieudonné, Rend. Accad. Naz. Sci. XL Mem. Mat., 1985, 9(1), 203–213
  • [11] De Lucia P., Pap E., Convergence theorems for set functions, In: Handbook on Measure Theory, vol. I, North-Holland, Amsterdam, 2002, 125–178
  • [12] De Lucia P., Pap E., Cafiero approach to Dieudonné type theorems, J. Math. Anal. Appl., 2008, 337(2), 1151–1157 http://dx.doi.org/10.1016/j.jmaa.2007.03.113
  • [13] Dieudonné J., Sur la convergence des suites de mesures de Radon, An. Acad. Brasil. Ciênc., 1951, 23, 21–38, 277–282
  • [14] Luxemburg W.A.J., Zaanan A.C., Riesz Spaces I, North-Holland Mathematical Library, North-Holland, Amsterdam-London, 1971
  • [15] Ventriglia F., Dieudonnés theorem for non-additive set functions, J. Math. Anal. Appl., 2010, 367(1), 296–303 http://dx.doi.org/10.1016/j.jmaa.2010.01.017
  • [16] Vulikh B.Z., Introduction to the Theory of Partially Ordered Spaces, Wolters-Noordhoff, Groningen, 1967
  • [17] Wright J.D.M., The measure extension problem for vector lattices, Ann. Inst. Fourier (Grenoble), 1971, 21(4), 65–85
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0097-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.